# SDR SIMA20170107007

- Difficulty date: January 7, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 34,644 hours, 25,227 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LIGHT NR 3 INOPERATIVE. PINNED WIRE PULLED FROM CONNECTOR J361 IAW ESPM. REMOVED AND REPLACED THE BULB IAW AMM 33-51-09. OPS CHECKED GOOD.
